MathSciNet Relay Station
MathSciNet bibliographic data
MR2376152 (2009i:35177) 35K57 (26A33)
Kochubei, Anatoly N. Distributed order calculus and equations of ultraslow diffusion. J. Math. Anal. Appl. 340 (2008), no. 1, 252–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement